# SDR DALA1117329223

- Difficulty date: January 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Seal
- Part number: 9918401149
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 RT HORIZ STAB REAR SPAR SEAL DENTED.  REPAIR PER ERA 487468-14.
